Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 73, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 30, 2019, 2:25 AM CDT for Beltrami County, Clearwater County, Minnesota. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2019, 2:25 AM CDT (07:25 UTC)
- Expired
- Jun 30, 2019, 3:15 AM CDT
- In force
- 50 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Beltrami County, MN, Clearwater County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 168 km from the middle of the area, began a volume at 07:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 2:42 AM CDT | HAIL 1 | 3 N Shevlin, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 11:29 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 7.4 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 22 J/kg
- Mixed-layer CIN
- -450 J/kg
- Mixed-layer LCL
- 1748 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 375 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
866
WUUS53 KFGF 300725
SVRFGF
MNC007-029-300815-
/O.NEW.KFGF.SV.W.0073.190630T0725Z-190630T0815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
225 AM CDT Sun Jun 30 2019
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
Southeastern Beltrami County in north central Minnesota...
Central Clearwater County in northwestern Minnesota...
* Until 315 AM CDT.
* At 224 AM CDT, a severe thunderstorm was located 7 miles northwest
of Debs, or 28 miles northwest of Bemidji, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Redby, Clearbrook, Red Lake, Tenstrike, Little Rock, Turtle River
and Hines.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4754 9461 4756 9555 4758 9555 4780 9549
4791 9525 4790 9458
TIME...MOT...LOC 0724Z 276DEG 38KT 4780 9526
HAIL...1.00IN
WIND...60MPH
$$
Lynch1 follow-up statement
973
WWUS53 KFGF 300808
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
308 AM CDT Sun Jun 30 2019
MNC007-029-300818-
/O.EXP.KFGF.SV.W.0073.000000T0000Z-190630T0815Z/
Beltrami MN-Clearwater MN-
308 AM CDT Sun Jun 30 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BELTRAMI AND
CENTRAL CLEARWATER COUNTIES WILL EXPIRE AT 315 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and gusty winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
north central and northwestern Minnesota.
LAT...LON 4754 9461 4756 9555 4758 9555 4780 9549
4791 9525 4790 9458
TIME...MOT...LOC 0808Z 276DEG 38KT 4775 9458
$$
LynchWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 12:40 AM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, Jun 30, 12:40 AM CDT, 1 hour 45 minutes before
Area Forecast Discussion...UPDATED National Weather Service Grand Forks ND 1240 AM CDT Sun Jun 30 2019 .UPDATE... Issued at 1240 AM CDT Sun Jun 30 2019 Severe weather threat has ended along and west (ND side) of the Red River Valley. Radar imagery as of 1230 am shows an west-east MCS spreading from the Red Lakes west to Thief River Falls. Expect this complex to continue along the warm sector/instability gradient slanting southeast across northern MN toward Duluth, MN overnight, bringing the main threat for severe weather with potential for damaging wind gusts and large hail. Cannot rule out some isolated thunderstorms developing out ahead (south) of this line as well across MN lakes country. UPDATE Issued at 953 PM CDT Sat Jun 29 2019 Strong capping and lack of strong surface heating (due to morning/afternoon convection) prevented a significant portion of the area from destabilizing this evening. Current focus is on an area of weak surface convergence from Hallock MN to Carrington ND where new cells have eroded capping sufficiently enough to maintain updrafts beyond the freezing level. Updated rain chances to focus on the evolution of this region as it progresses eastward. However, these storms are moving northeast toward northwest MN where SPC mesoanalysis shows strong shear and instability weaken considerably, so may be difficult for semi- discrete storms to maintain strength long enough to reach severe limits. Most likely scenario at this point seems to be one in which storms merging into a MCS with severe wind threat given strong 850mb jet nosing up the RRV. UPDATE Issued at 634 PM CDT Sat Jun 29 2019 Updated aviation discussion for 00z TAF issuance. && .SHORT TERM...(This evening through Sunday) Issued at 350 PM CDT Sat Jun 29 2019 The exiting mesoscale convective complex brought severe weather to parts of ND and even a little into NW MN this morning/early afternoon. The rain cooled air from the thunderstorms put a damper on heating today, thus cancelled the heat advisory for all counties except the far SW. Severe storms still look to be likely this evening with a growing tornado threat in the western zones. The latest Supercell Tornado Parameter (STP) has an area up to 9 over southcentral ND...and the favorable conditions are expected to drift east over the next few hours. The SPC has a 10% tornado area in the far west in their Enhanced Risk. Discrete supercells are expected right away with hail/wind/tornado all a concern across eastern ND, esp the Devils Lake to Valley City area. Models hint the storms may morph into a line and move east...most likely across the northern Red River Valley and into NW MN. Although the best chance the line will affect the north...it is possible the whole area will see this line of storms later tonight. Temps stay warm tonight...with lows in the upper 60s. After that a few showers/storms may affect the far south tomorrow, but most of the activity should be to the south of the area. Highs will be mostly in the 80s on Sunday. .LONG TERM...(Sunday night through Saturday) Issued at 350 PM CDT Sat Jun 29 2019 The overview is that the large scale pattern over the Northern Plains will become more westerly early next week as ridge breaks down and upper low drops out of the Arctic into northern Manitoba through the first part of the week. Eventually southwest flow will redevelop for a time, but there is little change in 500 heights, so temps through the extended will tend to be near (or slightly below) normal in the upper 70s/lower 80s for highs. These pattern shifts will keep an active storm track within the vicinity of our CWA, resulting in several opportunities for shower and thunderstorm chances through the extended period. A period of potentially better severe chances is Tue and Tue night where strong synoptic forcing in the form of an upper jet streak, mid level shortwave trough, and surface cold front are shown to drop near or over our CWA. At least elevated instability would be supported with adequate deep unidirectional shear to suggest the threat of hail and damaging wind. Looking ahead to Independence Day and Friday, increasing southwest flow will raise the possibility for more shower and thunderstorm activity. Details in these later periods are still uncertain though and will be refined with time. && .AVIATION...(For the 06Z TAFS through 06Z Sunday night) Issued at 1240 AM CDT Sun Jun 30 2019 Expect VFR conditions for all TAF sites except KBJI late tonight and early Sunday AM. As a complex of storms progresses southeastward (leaving TVF) toward DLH, expect TSRA to affect KBJI over the next few hours with potential for large hail and damaging winds. TSRA threat for KBJI ends by 12z, but lingering MVFR cigs are possible through much of the morning. Other sites will see a similar trend to KDVL, with anvil overcast cirrus giving way to mostly clear skies and southeast winds turning northwest as a cold front passes through late tonight. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. && UPDATE...BP SHORT TERM...Knutsvig LONG TERM...WJB AVIATION...BP
Hazardous weather outlook, Jun 29, 6:57 PM CDT, 7 hours 28 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Grand Forks ND 657 PM CDT Sat Jun 29 2019 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-010000- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson- Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent- Richland-Western Walsh County- 657 PM CDT Sat Jun 29 2019 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Tonight Severe thunderstorms are expected to develop across central ND this evening and move east across eastern ND this evening and into northwestern MN overnight. Hail over 2 inches in diameter, damaging winds over 75 mph, and tornadoes are all expected tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday Thunderstorms will be possible throughout much of the next week with the best chances on Tuesday and Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required tonight.
In the hours before
Special weather statement, Jun 29, 10:39 PM CDT, 3 hours 46 minutes before
Special Weather Statement National Weather Service Grand Forks ND 1039 PM CDT Sat Jun 29 2019 MNZ005-008-009-300415- East Marshall MN-North Beltrami MN-Roseau MN- 1039 PM CDT Sat Jun 29 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARSHALL...SOUTHWESTERN ROSEAU AND NORTHWESTERN BELTRAMI COUNTIES UNTIL 1115 PM CDT... At 1039 PM CDT, Doppler radar was tracking a strong thunderstorm over Middle River, or 22 miles north of Thief River Falls, moving east at 50 mph. Nickel size hail will be possible with this storm. This strong thunderstorm will be near... Middle River around 1040 PM CDT. Gatzke around 1100 PM CDT. Casperson and Torfin around 1110 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Grand Forks. && LAT...LON 4825 9612 4854 9638 4878 9584 4836 9546 TIME...MOT...LOC 0339Z 255DEG 42KT 4843 9619 AM
Special weather statement, Jun 29, 11:20 PM CDT, 3 hours 5 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1120 PM CDT Sat Jun 29 2019
MNZ008-009-013-300500-
East Marshall MN-North Beltrami MN-Pennington MN-
1120 PM CDT Sat Jun 29 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARSHALL...
NORTHWESTERN BELTRAMI AND NORTHEASTERN PENNINGTON COUNTIES UNTIL
MIDNIGHT CDT...
At 1120 PM CDT, Doppler radar was tracking a strong thunderstorm near
Espelie, or 21 miles northeast of Thief River Falls, moving east at
45 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Espelie around 1125 PM CDT.
Grygla around 1130 PM CDT.
Jelle and Carmel around 1140 PM CDT.
Fourtown and Malcolm around 1145 PM CDT.
Thorhult around 1150 PM CDT.
Other locations impacted by this storm include Thief River Falls
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
LAT...LON 4804 9628 4832 9632 4843 9532 4808 9518
4802 9579
TIME...MOT...LOC 0420Z 275DEG 41KT 4827 9577
AMSpecial weather statement, Jun 30, 12:24 AM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Grand Forks ND
1224 AM CDT Sun Jun 30 2019
MNZ006-009-016-017-300600-
North Beltrami MN-North Clearwater MN-Lake Of The Woods MN-
South Beltrami MN-
1224 AM CDT Sun Jun 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BELTRAMI...SOUTH
CENTRAL LAKE OF THE WOODS AND NORTHEASTERN CLEARWATER COUNTIES UNTIL
100 AM CDT...
At 1224 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Oaks Corner to Upper Red Lake
to Lower Red Lake. Movement was east at 45 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Strong thunderstorms will be near...
Lower Red Lake and Upper Red Lake around 1225 AM CDT.
Red Lake and Island Lake in Beltrami County around 1235 AM CDT.
Otto, Redby and Shotley around 1245 AM CDT.
Waskish and Nebish around 1250 AM CDT.
Big Bog State Recreation Area, Blackduck and Kelliher around 100
AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
north central and northwestern Minnesota.
LAT...LON 4765 9451 4787 9533 4815 9503 4842 9510
4835 9442 4774 9442
TIME...MOT...LOC 0524Z 284DEG 37KT 4833 9499 4814 9494 4791 9518
LynchSpecial weather statement, Jun 30, 12:27 AM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1227 AM CDT Sun Jun 30 2019
MNZ006-008-009-013-016-300600-
East Marshall MN-North Beltrami MN-Pennington MN-North Clearwater MN-
Lake Of The Woods MN-
1227 AM CDT Sun Jun 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARSHALL...
NORTHWESTERN BELTRAMI...SOUTHWESTERN LAKE OF THE WOODS...EASTERN
PENNINGTON AND NORTHWESTERN CLEARWATER COUNTIES UNTIL 100 AM CDT...
At 1227 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles east of High Landing, or 26 miles east of Thief River Falls,
moving east at 65 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Grygla, Goodridge, Thorhult, Carmel, Malcolm, High Landing and
Espelie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
north central and northwestern Minnesota.
LAT...LON 4787 9530 4792 9558 4793 9558 4794 9568
4794 9571 4796 9571 4797 9583 4826 9579
4843 9509 4816 9501
TIME...MOT...LOC 0527Z 270DEG 56KT 4802 9561
LynchSpecial weather statement, Jun 30, 1:00 AM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
100 AM CDT Sun Jun 30 2019
MNZ008-009-013>017-300700-
East Marshall MN-Red Lake MN-North Beltrami MN-Pennington MN-
East Polk MN-North Clearwater MN-South Beltrami MN-
100 AM CDT Sun Jun 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARSHALL...
NORTHEASTERN RED LAKE...EAST CENTRAL POLK...BELTRAMI...EASTERN
PENNINGTON AND NORTHERN CLEARWATER COUNTIES UNTIL 200 AM CDT...
At 100 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles east of High Landing, or 26 miles east of Thief River Falls,
moving east at 40 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Redby, Blackduck, Red Lake, Lower Red Lake, Ponemah, Kelliher and
Upper Red Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
north central and northwestern Minnesota.
LAT...LON 4797 9592 4818 9581 4830 9549 4835 9443
4750 9442 4778 9563
TIME...MOT...LOC 0600Z 283DEG 35KT 4803 9561
LynchSpecial weather statement, Jun 30, 1:54 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
154 AM CDT Sun Jun 30 2019
MNZ009-017-300745-
North Beltrami MN-South Beltrami MN-
154 AM CDT Sun Jun 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BELTRAMI COUNTY
UNTIL 245 AM CDT...
At 154 AM CDT, Doppler radar was tracking a strong thunderstorm over
Puposky, or 13 miles north of Bemidji, moving east at 30 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Bemidji, Blackduck, Tenstrike, Lavinia, Turtle River, Hines and
Nebish.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
north central Minnesota.
LAT...LON 4741 9470 4755 9508 4772 9509 4792 9480
4787 9442 4741 9442
TIME...MOT...LOC 0654Z 290DEG 27KT 4767 9486
LynchThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 9:27 PM CDT | Special Weather Statement | FGF | Kittson, Marshall | 63 min |
| Jun 29, 10:28 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall | 32 min |
| Jun 29, 10:38 PM CDT | Special Weather Statement | FGF | Roseau | 22 min |
| Jun 29, 10:39 PM CDT | Special Weather Statement | FGF | Roseau | 36 min |
| Jun 29, 10:55 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Marshall, Roseau | 50 min |
| Jun 29, 11:20 PM CDT | Special Weather Statement | FGF | Pennington | 40 min |
| Jun 29, 11:31 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Lake of the Woods, Marshall, Pennington, Polk and 1 more | 59 min |
| Jun 30, 12:24 AM CDT | Special Weather Statement | FGF | Beltrami | 36 min |
| Jun 30, 12:27 AM CDT | Special Weather Statement | FGF | Beltrami | 33 min |
| Jun 30, 12:41 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami | 34 min |
| Jun 30, 1:00 AM CDT | Special Weather Statement | FGF | Beltrami | 60 min |
| Jun 30, 1:15 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami | 45 min |
| Jun 30, 1:44 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Pennington, Polk, Red Lake | 46 min |
| Jun 30, 1:54 AM CDT | Special Weather Statement | FGF | Beltrami | 51 min |
| Jun 30, 2:04 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Hubbard | 41 min |
| Jun 30, 2:41 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Hubbard | 64 min |
| Jun 30, 3:07 AM CDT | Special Weather Statement | FGF | Clearwater, Hubbard | 68 min |
| Jun 30, 7:30 AM CDT | Severe Thunderstorm Warning | FGF | Otter Tail | 45 min |
| Jun 30, 7:53 AM CDT | Special Weather Statement | FGF | Wadena | 37 min |
| Jun 30, 7:58 AM CDT | Severe Thunderstorm Warning | FGF | Otter Tail, Wadena | 37 min |
| Jun 30, 8:19 AM CDT | Special Weather Statement | FGF | Wadena | 56 min |
| Jun 30, 8:53 AM CDT | Special Weather Statement | FGF | Grant | 22 min |
| Jun 30, 8:58 AM CDT | Severe Thunderstorm Warning | FGF | Grant | 32 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.